| Texto completo | |
| Autor(es): |
Chakrabarti, Subhroneel
;
Manna, Arkajyoti
;
Raman, Madhusudhan
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | PHYSICAL REVIEW D; v. 105, n. 10, p. 14-pg., 2022-05-24. |
| Resumo | |
That the exact quantum S-matrix of TT over line -deformed field theories is known has interesting consequences for their perturbative renormalization. Recent investigations into the interplay between renormalization and integrable deformations have focused on those cases where the (undeformed) seed theories are integrable. In this paper, we study the perturbative renormalization of nonintegrable TT over line -deformed field theories, focusing on a theory of scalars with a quartic interaction. We show that in this theory, the 4-point 1-loop S-matrix exhibits features similar to its integrable cousins. We also carry out a similar analysis for the case of an integrable quantum field theory comprising a pair of chiral bosons. Our discussion of this latter theory supplies the first explicit example of a perturbative field theory computation in the formalism due to Sen. (AU) | |
| Processo FAPESP: | 21/02253-0 - Formalismo BV e supercorda de espinores puros |
| Beneficiário: | Madhusudhan Raman |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 19/21281-4 - Dualidade gravitação / Teoria de gauge |
| Beneficiário: | Horatiu Stefan Nastase |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |